MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿, PERIPHERAL IV CANNULA, BD VIALON¿ BIO MATERIAL; INTRAVASCUALR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿, PERIPHERAL IV CANNULA, BD VIALON¿ BIO MATERIAL; INTRAVASCUALR CATHETER
Catalog Number 381223
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd insyte¿, peripheral iv cannula, bd vialon¿ bio material the catheter was damaged.There was no report of patient impact.The following information was provided by the initial reporter: before using the indentation needle, open the package, check the needle core, find a white ring on the upper end of the hose, suspected to produce creases, replace the product.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of catheter defective / damaged was not confirmed upon inspection of the photo.The photo provided was too blurry and zoomed out to evaluate the sample for the defect.Bd cannot confirm the cause of the failure to our manufacturing process since no sample was returned for evaluation.Device history record of packaged needle (pn) batch 2330040 catalogue number 381223 and its assembled needle (an) batch 2330096, part number yf01223sgt was reviewed.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD INSYTE¿, PERIPHERAL IV CANNULA, BD VIALON¿ BIO MATERIAL
Common Device Name
INTRAVASCUALR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17770239
Report Number8041187-2023-00494
Device Sequence Number7073316
Product Code FOZ
UDI-Device Identifier30382903812234
UDI-Public(01)30382903812234
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number381223
Device Lot Number2330040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown